# SDR AALA201509099011

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 7,798 hours, 1,211 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331350
- Part serial: R529C
- Condition: Leaking
- Location: Zone 200
- Part time: 58,434 hours, 8,180 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

COCKPIT & CABIN TEMP 104' - 98', STARTED ACFT AT THE GATE TO COOL FOR PAX BOARDING.  AFTER STARTING NR 1 ENG, STRONG ODOR FILLED THE COCKPIT & CABIN, VERY STRONG SMELLY SOCK ODOR.  SHUTDOWN BECAUSE THE WHOLE CREW COULD NOT TAKE THE SMELL ANY LONGER.  ACCOMPLISHED ENG CABIN ODOR TROUBLESHOOTING IAW JC 33L00071001.  ACCOMPLISHED A330 TROUBLESHOOTING CABIN AIR QUALITY.  ACCOMPLISHED CLEANING APU BLEED AIR DUCTS IAW AMM 21-00-00-615-804-A805-A.  REPLACED APU ASSEMBLY IAW JC 33L31549001 REF LOG PAGE 1354385.  ACFT OK FOR SERVICE.
